# SDR DL764071580

- Difficulty date: December 1, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 25,626 hours, 8,364 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 250007390
- Part serial: 133
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FAS REPORTED A SCREECHING SOUND WHEN STARTING FWD NR 1 OVEN.  SUBSEQUENT HOT ELECTRICAL SMELL IN FWD GALLEY.  FWD OVENS WERE SHUT OFF AND SMELL DISSIPATED.  NR 1 OVEN IS BELIEVED TO BE SOURCE OF ODOR.  PULLED FWD GALLEY U-33 CIRCUIT BREAKER AS PRECAUTION.  RESET U-33 BREAKER FWD TO MCO NR 1 OVEN PER MEL 25-20-01H.  NIS HNL - NDS 250007390.  W/GALLEY PWR ON, ELECTRICAL SMELL NOTED.  REPLACED NR 1 OVEN FWD GALLEY FOR PRECAUTION DUE TO HOT ELECTRIC SMELL AND SCRATCHING SOUND WHEN OVEN WAS TURNED ON OVEN CKS OK.  MCO/PLAC REMOVED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
